marked tremor, parkinsonian in nature starts about 30 minutes after taking the med, and lasts most of the day
3 Nov 2011
I am down to 5 mgs/day now so it (tremors) aren't too bad. To me it's like that restless leg syndrom but I get it in arms and legs... I don't have it every day anymore... But at 20 mgs it was bad and during period of lowering dose I felt it... If it really bothers you (prednisone) talk to your dr about your dosage and possible other options... I take it for Psoriatic arthritis and eventually I will just rely on my Humira shots;)
Good luck and God bless,
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... month ago. I notice my left arm and hand trembling and hand shaking. Is this part of the decrease in the meds?
3 answers • 12 Nov 2010
In 2003 I started having skin rashes which were diagnosed as fungal growths. My physician prescribed a cream called Canesten (it may have another ...
1 answer • 2 May 2012
66yo male taking Prednisone for dx of "acute RA". Was initially thought to have a viral infection that caused a "relative ...
5 answers • 1 Sep 2012
I am taking sertraline,clindamycin, montelukast, and prednisone.
1 answer • 14 Feb 2013